# SDR QXEA2014012100029

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 15 IS PITTED.  BLENDED SEAT TRACK 15, FS 612-620, RT CENTER REF SRM 53-20-49 FIG 1.  EVALUATED BLEND AT SEAT TRACK 15 RT CENTER MATERIAL REMOVED ON TOP PORTION OF CLAW IS .009".  ORIGINAL THICKNESS .460" FOUND WITHIN LIMITS REF SRM 53-20-49. C/W ET INSP ON REWORKED AREA REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  RESTORED FINISH, SRM 51-21-10.
